# SDR USAA950965

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- Engine: Pwa JT8D15A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: N2 Gear Box
- Part number: 717000
- Condition: Oil Loss
- Location: Nr 1 Engine
- Part time: 16,265 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

LGA - FLT NR 0152 - NR 1 ENGINE LOSING OIL QUANTITY ON CLIMB-OUT FROM LGA.  FLIGHT CREW SHUT DOWN NR 1 ENGINE AND RETURNED TO LGA.  SET WAS APPROXIMATELY 10 MINUTES.  MAINTENANCE REPLACED LEFT ENGINE N2 GEAR BOX ASSEMBLY.  (M)
